# SDR USAA2014032700002

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 102,769 hours, 20,378 cycles
- Engine: Ge CF680C2B2
- Engine time: 62,145 hours, 20,849 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 1707M68G01
- Condition: Chafed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SJU FLT 803 EN-ROUTE GRU TO CLT.  RT ENG OIL QTY DROPPED TO 0, NO OTHER INDICATIONS, OIL PRESS NORMAL. THE POWER WAS REDUCED IN THE RT ENG, BUT THE ENG WAS NOT SHUT DOWN.  THE DECISION WAS MADE TO DIVERT TO SJU, THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MX FOUND D SUMP SUPPLY LINE CHAFED & LEAKING.  REPLACED D SUMP SUPPLY LINE & SERVICED ENG WITH OIL.  COMPLETED REQUIRED GND RUN, OPERATIONAL LEAK CHECK RII AS REQUIRED.
